# SDR LR7A2016090200848

- Difficulty date: September 2, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 40,417 hours, 17,332 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: LS1735
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK UNDER JOB CARD HB5301, FOUND THE RT MAIN WHEEL WELL FS 477 WL200 UPPER LONGERON CRACKED.  REPAIRED IAW SRM FIG. 53-40-49.
